Ovacare/ Smelly Discharge

1 Reply Updated



Conversation Starter

Oneeka Says:


I used only one oth this product tablet and the following day I noticed a strong scent from my vagina like tablets and also fishy. Does the ovacare gives a bad discharge or is it something else?


Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Gloria Says:
via mobile

I am using this tablets and experiencing discharges. Is this normal? Pls

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

implant and yellow non itching or smelly discharge
My implant is about to expired on october 8th. Is it normal to have yellow discharge? ## Hello, Jesse! How are you? You ... 2 replies
discharge during pregnancy
hi im 27weeks pregnant and i have this light green discharge coming out, and sometimes my vagina is itching inside plz h... 2 replies
discharges
im having yellowish wet itchy discharges what could it be ## HI, Flo! Sorry about the problem that you're having. Do... 2 replies
discharges after womb scrub
Had a womb scrub 3 weeks back,im having discharchages from that time is it safe?how long should i have discharges? ## Mo... 1 reply
discharge from breasts
I am 28 old year unmarried and I had taken rebasac d sr capsule from the doctor's advice but after 10 days I am suff...
Discharge on the 25th day and no periods
I am on DB-10pills as I use to get scanty periods ....I started my pills a little late this month say on the 12th day of...
I was discharged from pain management cuz my exwife wrote the doc n said I was selling my pills my urines were positive for opiates he still discharge
I need to find find a docor but noone will treat me I was doing fine on mscontin 40 mg three times a day and ms contin 1... 5 replies
Brown discharge on Implanon
Hi I'm looking for any help at all here. I have been on Implanon for almost three years now. It is my first one and ... 2 replies
Weird Discharge/Plan B incident on Lo Loestrin FE
Hello! I am currently on my 7th pack of Lo Loestrin Fe and am still not entirely regular. For the last 4 packs, I have g... 2 replies
brown discharge after periods
I'm having a brown discharge and the doctor gave me doxytet and purbac, but they are making me feel weak and I vomit... 1 reply


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2018 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 11 July 2018.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.